# SDR ASAA2016123019196

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 5,185 hours, 1,720 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 6228782
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL FLIGHT DECK ZONE TEMP LIGHT ILLUMINATED. LIGHT EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED AMM TASK 21-61-00-700-806-002 PACK/ZONE TEMPERATURE CONTROLLER BITE TEST. NR 2 CONTROLLER SHOWS FLIGHT DECK ZONE TEMP LIGHT. ACCOMPLISHED CABIN TEMPERATURE SENSOR ASSEMBLY FILTER CLEANING PER AMM TASK 21-61-06-100-801. OPS TEST NORMAL.
